# SDR QXEA2010072600442

- Difficulty date: July 21, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 8,747 hours, 9,371 cycles
- Engine: Pwc PW150A
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 071015190101
- Part serial: 9769
- Condition: Failed
- Location: Wx Radar System
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

WX FAIL ON BOTH MFD'S. RETURNED TO THE FIELD, LANDING UNEVENTFUL. R & R WEATHER RADAR ANTENNA IAW AMM TASKS 34-41-06-000-801 AND 34-41-06-400-801 , PERFORMED OPS CHECK IAW AMM TASKS 34-41-00-710-801 AND 34-41-00-710-802 , OPS CHECK GOOD NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
